# SDR UALA2009110403423

- Difficulty date: November 2, 2009
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 48,468 hours, 6,940 cycles
- Engine: Pwa PW40903
- Engine time: 39,322 hours, 5,438 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gusset
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL CONSUMPTION EXCEEDS LIMIT.  REPLACED NR 3 BEARING BREATHER GUSSETS.  ALL OPS NORMAL.  CLEAN COKE RESIDUE AROUND NR 3 BREATHER AND ACP ENGINE HIGH POWER RUN PER JRH.  NO LEAKS FOUND.
